Home
Up
Help for Problems
Appointment Booking
Consultation
Question of the Month
FAQ
Newsletter
Media Coverage
Search
Links
Books
Dr Redmond Biography
Research
Privacy Statement




 

Question of the Month

Q: I've been taking Diane 35 for 1 1/2 years. Due to much improvement, I have stopped taking it for 3 months. But after that my acne re-occurred and it covers my chest area. Now the doctor had just advised me that I cannot stop taking Diane-35. I'm afraid that if I continue taking for a long time, I might not be able to conceive in the near future? Please advise.

A: Many women worry that it they take oral contraceptives for many years that their fertility will be affected. This question has been thoroughly studied in many thousands of women with the clear conclusion that taking the pill does not adversely affect fertility. So there is no reason to stop because a woman has been on it for a particular length of time.

Although the tendency for acne does eventually go away, it is unpredictable when this will happen. If the pill is controlling it and not causing any problems then continuing the pill is a reasonable option.

Hope this is helpful.

Sincerely,

Geoffrey Redmond, MD


Read Other Questions ->

Read Articles on Similar Subjects ->

Search for topic ->

 

Home  Consultation  Help for Hormone Problems   Question of the Month   FAQ
Newsletter  Media Coverage 
Links  Biography  Research   Privacy Statement   Map to Clinic

Information provided by Hormone Center of New York  212-338-0002
Copyright © 2008 Hormone Center of New York.
E-mail: info@hormonehelpny.com 
 

This web site is not intended as a substitute for medical advice.
The reader should regularly consult a physician in all matters relating to his/her health,
and particularly in respect of any symptoms that may require diagnosis or medical attention.

Copyright © 2008 Hormone Center of New York.  Last modified: 03/23/08
Site designed and hosted by